# SDR ASAA2024083052210

- Difficulty date: August 30, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 28,575 hours, 9,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EXIT PLACARD AFT CABIN RIGHT HAND SIDE. GROUNDED - YES. INSTALLED NEW LENS COVER AS REQUIRED, OK FOR FLIGHT.
